# SDR QXEA9900294

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MINOR PITTING CORROSION ON KEEL BEAM LOCATED ON FORWARD AND AFT END OF MAIN LANDING GEAR DOOR HINGE ATTACH POINT, RIGHT-HAND SIDE.  REPAIRED IAW HORIZON AIR EA 4-53-647.
